I had a cold since early November. Two months later, I have painfully sensitive mucous membranes in my nose and I am plagued with rashes. The only thing I have used is the Veramyst my doctor gave me to use every day.
1% of the people who take Veramyst nasal spray have reported nasal sores & signs of an allergic reaction, including an unexplained rash, hives, itching, and unexplained swelling.
It is recommended that you seek a second opinion and ask the doc to cure your cold or do prescribe a med which is more comfortable for you.
Take care, best wishes!
- Veramyst Information for Consumers
- Veramyst Information for Healthcare Professionals (includes dosage details)
- Side Effects of Veramyst (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2009 • 1 answer
Cold Symptoms - What's the best cold or allergy meds for a elderly diabetic who recently suffered a?
Posted 7 Nov 2009 • 1 answer
Posted 27 Feb 2013 • 2 answers
My pharmacist told me that they stopped making Veramyst a few weeks ago. Is this true? What should I
Posted 17 Apr 2017 • 1 answer
Posted 29 Dec 2017 • 0 answers